# SDR SWAA2024112751458

- Difficulty date: October 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK LOCATED BTW BS 597 UP TO BS 616 AND S-16 TO S-17 RH SIDE ON PASSENGER CABIN 2024-671987<[01] REPLACED BATTERY PACK LOCATED BTW BS 597 UP TO BS 616 AND S-16 TO S-17 RH SIDE ON PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 STEP 4.E.(5)(6) TEST IS OK;[02] CORRECTED STEP 1 REPLACED BATTERY PACK LOCATED BTW BS 597 UP TO BS 616 AND S-16 TO S-17 RH SIDE ON PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 EXEPT STEP 4.E.(3) AND STEP 4.F. TEST IS OK;[03] CORRECTED STEP 1 AND 2 REPLACED BATTERY PACK LOCATED BTW BS 597 UP TO BS 616 AND S-16 TO S-17 RH SIDE ON PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 EXCEPT STEP 4.E.(3) AND STEP 4.F. TEST IS OK;[04] REPLACED BATTERY PACK LOCATED BTW BS 597 UP TO BS 616 AND S-16 TO S-17 RH SIDE ON PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 EXCEPT STEP 4.E.(3) AND STEP 4.F. TEST IS OK
